# SDR ASAA2023092545326

- Difficulty date: September 25, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 8,556 hours, 2,630 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEVEL AT 350, ON THE CAPTAINS SIDE WE RECEIVED A VTK FLAG AND THE #1 AUTOPILOT REVERTED TO CWS. AFTER SELECTING HDG SEL, THE FLAG WENT AWAY AGAIN LEVEL 350 WE RECEIVED A VTK FLAG ON THE FO'S SIDE AND HIS DISPLAY SCREENS WENT BLANK FOR APROX 2 SECONDS FLAG WENT AWAY OPS NORMAL. GROUNDED - YES. PERFORMED BOTH FMC COMPUTERS RESET IAW B737-9 AMM 34-61-00 SYSTEM OPTS CHECK OK NO FLAGS DISPLAYED.
